# SDR CA090203006

- Difficulty date: January 21, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 3,255 hours
- Engine: Cont IO240B
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 2227211200
- Condition: Worn
- Location: Cockpit
- Part time: 3,477 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE AIRCRAFT PREFLIGHT INSPECTION, THE PILOT REPORTED THAT THE PILOTS SIDE RUDDER PEDAL CABLE WAS STUCK IN THE FULL FORWARD POSITION.  CLOSER INSPECTION BY MAINTENANCE REVEALED THAT THE PILOTS SIDE LT RUDDER CABLE HAD WORN THROUGH THE S TUBE THAT FORMS PART OF THE PEDAL ASSEMBLY.  THE CABLE WAS EXPOSED THROUGH THE UPPER BEND OF THE S TUBE TO A POINT WHERE IT WAS JAMMED IN ITS WEAR HOLE THUS RESTRICTING THE SLIDE ACTION OF THE PEDAL ASSEMBLY ON THE ADJUSTMENT SLIDE TUBE.   THE DEFECTIVE PART WAS REPLACED ALONG WITH THE OTHER PEDALS DUE TO THEIR SUSPECTED CONDITION NEARING THAT OF THE FAILED PART.
